Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Palms Under Arms And Face

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red,Itchy bumps on face, neck and chest

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not... Read more »

Itchy face and neck on atripla

I've been on Atripla now for 4 weeks (hiv and hep b). I am just now getting adjusted to it. I'm... Read more »

crawling sensation on my face

Lately , I have been having these crawling sensations but it's only on my face and on the top of my... Read more »
Articles
Project Inform

Tesamorelin and Excess Deep Belly Fat

...the drug. This could reduce the number of injections over time. For now, to keep the visceral fat from coming back, people are faced with injecting themselves every day, which some are not willing or equipped to do. Read more »
AIDS InfoNet

Molluscum

... What Is Molluscum? How Does Molluscum Spread? How Do I Know if I Have Molluscum? How Is Molluscum Treated? Can Molluscum Be Prevented? Read more »
AIDS InfoNet

Kaposi's Sarcoma (KS)

... What Is KS? How Is KS Treated? Can KS Be Prevented? What Else Is Being Studied for KS? The Bottom Line What Is KS? Kaposi's Read more »
Test Positive Aware Network

Crixivan

...for more convenient dosing with food, the risk of kidney stones, lipid problems and fat redistribution (remember "Crix belly"?) mean that it can't compete with the newer and improved PIs. So it has become a footnote in HIV history -- remembered... Read more »
Connect With Others

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 1 Reply
...Hi all, my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »

OMG OMG i'm so itchy

Posted by stupidgirl, 1 Reply
...My hands, arms, shoulders, and sometmes feet and face itch. And i can feel some times bumps under my skin i swear i was neg at the three months mark. I'm so wiggin out. I need help Read more »

face it, there are false negatives

Posted by Anonymous, 4 Replies
...Face it...there are false negatives I know of a number of people who have had repeated hiv Elisa tests come back negative over Read more »